# SDR 07FDEA04566

- Difficulty date: October 10, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10
- Aircraft serial: 46705
- Aircraft time: 53,359 hours, 25,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492913012000
- Condition: Gouged
- Location: Bs 1360-1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STN 1360 - STN 1364, RBL 46, "SEAT TRACK GOUGED" SCALLOPS ELONGATED CHECKED LIMITS, BLENDOUT AREA IS .510 OUT OF .500 MAX OUT OF LIMITS IAW DC/MD-10 SRM 53-70-00 VOL I PG 21 FIG 5 SHT 1.  REMOVED DAMAGED SECTION AND INSTALLED NEW SECTION IAW DC/MD-10 SRM 53-70-00 VOL I PG 3/4 AND DC/MD-10 SRM 51-31-01 VOL II PG 1.  MAT ' ID AND FABBED SECTION AND SPLICE HAT AND PLATE IAW DC/MD-10 SRM 53-70-00 VOL I PG 3/4.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01 VOL II PG 1 AND 21.
